# SDR CALA2014102492558

- Difficulty date: October 16, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1926
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT INTERNAL SKIN HAS PUNCTURE THRU THE BS 1926.7 & 18.5 FROM THE RT APU DOOR SUPPORT LONGERON.  REPAIR APU COMPARTMENT INTERNAL SKIN IAW ECRA 5350-02153 & MUST BE INSPECTED AT INTERVALS NOT TO EXCEED 500 FLIGHT INSPECTION IAW PART 2 OF ECRA.  AT NEXT C CHECK ON OR BEFORE AUG 14, 2016.  ACP PERMANENT REPAIR IAW PART 3 OF ECRA 5350-02153.
